# SDR FDEA201712183411

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 81,986 hours, 16,362 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Handle
- Part number: 5070002
- Condition: Obstructed
- Location: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLT NOTICED THAT THE NR 2 ENGINE FIRE HANDLE WAS OUT THE NORMAL POSITION, SLIGHTLY DOWN.  ATTEMPTED TO RETURN TO NORMAL WITHOUT LUCK,  19 MINUTES AFTER TAKEOFF APPROACHED A LEVEL ONE GENERATOR 2 OFF ALERT ACCOMPANIED WITH THE NR 2 FUEL LEVER ENGINE FIRE INDICATION.  CONSULTED QRH.  NO RELIEF, PUSHED THE NR 2 FIRE HANDLE BACK TO NORMAL POSITION GEN 2 OFF ALERT DISAPPEARED ALONG WITH THE ABSENCE OF THE FIRE INDICATION IN THE NR 2 FUEL LEVER, GEN RESET.  FOLLOWED BY A EPGS FAULT LEVEL ONE.  CHECKED THE NR 2 FIRE HANDLE RIGGING AND FOUND THE NR 2 FIRE HANDLE POSITION WAS OUT OF LIMITS.  SHOULD BE IN PLUS/MINUS 0.15" AT NORMAL POSITION BUT IT WAS APPROX 1"   BELOW THE NORMAL POSITION AND EPCU CURRENT FAULT SHOWED FIRE SWITCH 2 ACT/INTFC.  FOUND THE NR 2 HYD FIRE SHUTOFF VALVE PUSH ROD WAS INTERFERRING WITH THE VALVE DRAIN HOSE ON NR 2 HYD RESERVOIR. REROUTED THE HOSE AND NR 2 FIRE HANDLE OPS CHECKED NORMAL.  HANDLE POSITION WITHIN LIMITS.  RESET NR 2 GENERATOR. RAN EPCU RTS TEST, EPCU RTS PASSED.  RAN NR 2 ENGINEAND NR 2 GENERATOR OPS NORMAL.  ACFT OK FOR SERVICE.
